** A remark to the article On the integration of total differentials
Časopis pro pěstování matematiky a fysiky (1947)
- Volume: 072, Issue: 3, page 131-136
- ISSN: 1802-114X
Access Full Article
topHow to cite
topBunickij, Eugen. "Poznámka k článku „O integraci úplných diferenciálů‟." Časopis pro pěstování matematiky a fysiky 072.3 (1947): 131-136. <http://eudml.org/doc/24709>.
@article{Bunickij1947,
author = {Bunickij, Eugen},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {cze},
number = {3},
pages = {131-136},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Poznámka k článku „O integraci úplných diferenciálů‟},
url = {http://eudml.org/doc/24709},
volume = {072},
year = {1947},
}
TY - JOUR
AU - Bunickij, Eugen
TI - Poznámka k článku „O integraci úplných diferenciálů‟
JO - Časopis pro pěstování matematiky a fysiky
PY - 1947
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 072
IS - 3
SP - 131
EP - 136
LA - cze
UR - http://eudml.org/doc/24709
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.